# SDR DXTA200803208

- Difficulty date: July 30, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A "FLAPS FAIL" CAS MESSAGE ON FLAP RETRACTION, FLAPS WILL NOT EXTEND.   T/S FLAP CONTROL SYS. FOUND A BITE CODE 7 ON THE FLAP CONTROLLER, MEANING AN INTERNAL FAILURE OF THE UNIT. REMOVED AND REPLACED FLAP CONTROLLER. RESET FLAP SYS. FUNCTION CK OF FLAP CONTROLLER AND OPS CK OF FLAPS GOOD AT THIS TIME REF MM 27-51-00
